7 results for Bernoulli polynomials.

Parameters for your search query:
Keyword    Bernoulli polynomials

Open AccessArticle
Export: RIS | BibTeX | EndNote
Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 126-131. DOI: 10.12691/tjant-5-4-2
Pub. Date: June 14, 2017Views: 7765Downloads: 6022
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Extensions of Some Known Special Polynomials under the Theory of Multiple q-Calculus
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 128-139. DOI: 10.12691/tjant-3-5-4
Pub. Date: December 16, 2015Views: 16771Downloads: 14964Citations: 6
Open AccessReview Article
Export: RIS | BibTeX | EndNote
A Note on Hermite poly-Bernoulli Numbers and Polynomials of the Second Kind
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 120-125. DOI: 10.12691/tjant-3-5-2
Pub. Date: December 05, 2015Views: 8850Downloads: 6663Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Identities of the Degenerate Poly-Frobenius-Genocchi Polynomials of Complex Variables
Turkish Journal of Analysis and Number Theory. 2021, 9(2), 30-37. DOI: 10.12691/tjant-9-2-3
Pub. Date: October 18, 2021Views: 4Downloads: 1
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
Some Relationships between the Generalized Apostol-Bernoulli and Apostol-Euler Polynomials
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 54-58. DOI: 10.12691/tjant-1-1-11
Pub. Date: December 10, 2013Views: 14257Downloads: 9425Citations: 3
This article belongs to the Special Issue Recent developments in the areas of mathematics
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
q-Bernstein-Type Polynomials for Functions of Two Variables with Their Generating and Interpolation Functions
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 36-42. DOI: 10.12691/tjant-1-1-8
Pub. Date: November 11, 2013Views: 15120Downloads: 9874
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
The Legendre Polynomials Associated with Bernoulli, Euler, Hermite and Bernstein Polynomials
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 1-3. DOI: 10.12691/tjant-1-1-1
Pub. Date: December 03, 2013Views: 23656Downloads: 13638Citations: 18
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types